# SDR SWAA2024112550890

- Difficulty date: October 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H AND RBL23 AFT POSITION FWD CARGO COMPARTMENT 2024-645592 CRACK ANGLE - CLIP LOCATED BS500H AND RBL25 AFT POSITION FWD CARGO COMPARTMENT<[01] REPLACED ANGLE-CLIP AND FASTENERS LOCATED BS500H RBL25 AFT POSITION. FWD CARGO COMPARTMENT. IAW B737-800 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9. AND DWG 143A7505 SHEETS 108 REV- SEE INDIVIDUAL SIGNS OF BELOW.;[02] REPLACED ANGLE-CLIP AND FASTENERS LOCATED BS500H RBL25 AFT POSITION. FWD CARGO COMPARTMENT. IAW B737-800 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9. AND DWG 143A7505 SHEETS 108 REV- SEE INDIVIDUAL SIGNS OF BELOW.
